I have been taking birth control (Alysena) for just under one year now. However, there have been some months or weeks where I decided to take a short break from them as I had no use for them.
Recently, after I had finished one pack, I waited a few days and began to have the withdrawal bleed/”mock” period (this is normal for me, usually lasts about 4 days). I then started my new pack on the same day – I had never done this before as I always waited until I finished bleeding but I assumed the pills could be taken at any point in the cycle.
The brown discharge that I usually consider my withdrawal bleed has been happening for just over a week and a half now. I don’t believe it’s a major cause for concern as I don’t have any other symptoms along with it (no smell, no burning or itchiness, no cramps, etc).
I am wondering if I might be low on estrogen, or if my pH levels may be off balance? Or if I screwed up my cycle somehow. I was also wondering if going off the pill, waiting until the discharge goes away, and then starting again is a good idea, or if I should continue taking the pill so I don’t disrupt anything further? I’d like to get rid of the discharge as soon as possible, if possible.